MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT; SCREW, FIXATION, BONE

STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT; SCREW, FIXATION, BONE
Catalog Number 23533103
Medical Device Problem Codes Material Discolored (1170); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the threads on the strike plate are damaged and doesn¿t grip into the nailing jigs properly.Upon inspection, a colour change was observed on the threads, indicating minor damage to this component.The damage appears to have resulted from the previously identified damaged strike plate threads.As a result, this component has also been scrapped.
 
Additional Manufacturer Narrative
Based on the available information, the device will not be returned; therefore, an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to h6 removal of device code (material discolored).The reported event could not be confirmed because the device was not returned for evaluation and no additional evidence was provided.Based on the information available, it is possible that the observed damage may be associated with the previously identified strike plate thread deformation.However, in the absence of the returned device for verification, this relationship cannot be conclusively confirmed.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24498278
Report Number0008031020-2026-00358
Device Sequence Number9960645
Product Code HWC
UDI-Device Identifier07613327338652
UDI-Public(01)07613327338652(10)K0FEFA5
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23533103
Device Lot NumberK0FEFA5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown